Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hecke modular forms and the Kac-Peterson identities


Author: George E. Andrews
Journal: Trans. Amer. Math. Soc. 283 (1984), 451-458
MSC: Primary 11F11; Secondary 11E45, 17B67
MathSciNet review: 737878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The identity of certain Hecke modular forms with well-known infinite products is derived in an elementary manner. New identities and applications are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F11, 11E45, 17B67

Retrieve articles in all journals with MSC: 11F11, 11E45, 17B67


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0737878-3
PII: S 0002-9947(1984)0737878-3
Article copyright: © Copyright 1984 American Mathematical Society